Eduardo Liz
Eduardo Liz
Professor of Applied Mathematics, Universidad de Vigo, Spain
Dirección de correo verificada de - Página principal
Citado por
Citado por
A note on the global stability of generalized difference equations
E Liz, JB Ferreiro
Applied Mathematics Letters 15 (6), 655-659, 2002
A global stability criterion for scalar functional differential equations
E Liz, V Tkachenko, S Trofimchuk
SIAM Journal on Mathematical Analysis 35 (3), 596-622, 2003
Halanay inequality, Yorke 3/2 stability criterion, and differential equations with maxima
A Ivanov, E Liz, S Trofimchuk
Tohoku Mathematical Journal, Second Series 54 (2), 277-295, 2002
Global behaviour of a second-order nonlinear difference equation
I Bajo, E Liz
Journal of Difference Equations and Applications 17 (10), 1471-1486, 2011
Periodic boundary value problems for a class of functional differential equations
E Liz, JJ Nieto
Journal of mathematical analysis and applications 200 (3), 680-686, 1996
Periodic boundary value problem for first order differential equations with impulses at variable times
I Bajo, E Liz
Journal of mathematical analysis and applications 204 (1), 65-73, 1996
A global stability criterion for a family of delayed population models
E Liz, M Pinto, V Tkachenko, S Trofimchuk
Quarterly of applied mathematics 63 (1), 56-70, 2005
Global dynamics in a stage-structured discrete-time population model with harvesting
E Liz, P Pilarczyk
Journal of Theoretical Biology 297, 148-165, 2012
The hydra effect, bubbles, and chaos in a simple discrete population model with constant effort harvesting
E Liz, A Ruiz-Herrera
Journal of mathematical biology 65, 997-1016, 2012
Local stability implies global stability in some one-dimensional discrete single-species models
E Liz
Discrete And Continuous Dynamical Systems Series b 7 (1), 191, 2007
A contribution to the study of functional differential equations with impulses
D Franco, E Liz, JJ Nieto, YV Rogovchenko
Mathematische Nachrichten 218 (1), 49-60, 2000
Sufficient conditions for the global stability of nonautonomous higher order difference equations
L Berezansky, E Braverman, E Liz
Journal of Difference Equations and Applications 11 (9), 785-798, 2005
How to control chaotic behaviour and population size with proportional feedback
E Liz
Physics Letters A 374 (5), 725-728, 2010
On the global attractor of delay differential equations with unimodal feedback
E Liz, G Röst
Discrete Contin. Dynam. Syst. A 24 (4), 1215-1224, 2009
Discrete Halanay-type inequalities and applications
E Liz, A Ivanov, JB Ferreiro
Nonlinear Analysis: Theory, Methods & Applications 55 (6), 669-678, 2003
Harvest timing and its population dynamic consequences in a discrete single-species model
B Cid, FM Hilker, E Liz
Mathematical biosciences 248, 78-87, 2014
Global stability in discrete population models with delayed-density dependence
E Liz, V Tkachenko, S Trofımchuk
Mathematical Biosciences 199 (1), 26-37, 2006
Wright type delay differential equations with negative Schwarzian
E Liz, M Pinto, G Robledo, V Tkachenko, S Trofimchuk
Discrete Contin. Dynam. Syst. 9 (2), 309-321, 2003
Boundary value problems for higher order ordinary differential equations with impulses
A Cabada, E Liz
Nonlinear analysis 32 (6), 775-786, 1998
Convergence to equilibria in discrete population models
HA El-Morshedy, E Liz
Journal of Difference Equations and Applications 11 (2), 117-131, 2005
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20